Side Effect - If I throw up after taking azithromycin do I have to take it agaiin?

Answers (1)

Anonymous

4 Nov 2011

Hi bbear93. I'd wait untill you are supposed to take your next dose. Not earlier. You might ask your doctor or pharmacist to confirm or get thier opinion. Best to you,

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Azithromycin didnt work... what now?

5 day dose of Azithromycin didn't work on my bacterial throat infection... still really hurts to swallow and left lymph is still swollen... ...

1 answer 11 Jul 2010

Will taking norco with azithromycin make the azithromycin not work?

I take norco, and just got given one dose of azithromycin,I just took it and I want to take my norco but I'm not sure if it will make the ...

1 answer 29 Aug 2011

I was perscribed augmentin for an abscessed tooth/an uti infection.my right side of my jaw has?

swollen up where my abscees is.should i be worried?or is this the process that the meds are treating the infected area.i don't know if this ...

1 answer 22 Sep 2011

Mupirocin - How long can I use it for?

I got a bacterial infection on my arm and it looked pretty bad. Went to doc n this is my 4th day using it. Looks better but seems like its taking ...

1 answer 2 Jun 2013

Can I get superinfection due to Azithromycin?

2 months ago I tested positive for Chlamydia. They gave me 1g Azithromycin & Metronidazole sup. My discharge disappeared & I only had stomach ...

1 answer 15 days ago